SYNTHES GMBH 2.7MM TI VA LCKNG SCR SLF-TPNG WITH T8 STARDRIVE RECESS 18MM; SCREW, FIXATION, BONE
Back to Search Results |
| Model Number |
04.211.018 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/06/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6) 2022, the patient underwent orif for fracture of clavicle shaft with the screws and clavicle plate in question.During the surgery, 3 locking screws and 1 cortex screw were inserted at the proximal bone fragment, and 3 locking screws and 1 cortex screw were inserted at the distal bone fragment.On (b)(6) 2022 the patient visited the hospital due to pain, and a revision procedure was performed on (b)(6) 2022.During the revision procedure it was confirmed that the 3 distal screws had been dislocated, and the 1 locking screw had been broken at its neck.The revision surgery was completed successfully with a new plate.No further information is available.This report is for a 2.7mm ti va lckng scr slf-tpng with t8 stardrive recess 18mm.This is report 1 of 4 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: additional procode: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.